I am taking it for the first time and am on day 5. I feel light headed, gassy, and the dreams are very intense(not nightmares)
It's unfortunate that no one who has used Pristiq responded.
Abnormal dreams, is a known side effect of Pristiq and happen in about 4% of the population taking it.
The link below has reviews (I haven't read through all of them) ... someone may have mentioned something of interest to you.
yes from what I have read you can have what they call vivid dreams as you say not nightmares, other side effects are listed but as with all medications they have to list them I hope in some small way I have been of help if you have other problems please don't hesitate to talk with the doctor let us know how you are
I have been taking it for a year but recently started having these dreams that are so real, I have actually called someone and responded to something I must have dreamed about because I found out we had never talked about it. I also dreamed I went to a movie instead of my daughter's wedding and the next day, I was really upset, sad and had lingering feelings that I needed to apologize to her for doing such a horrible thing. It was awful!
I normally dream almost every night, or during a nap, vividly with almost total recall and in full color. But the dreaming on Pristiq was almost totally intensified and either really unpleasant or really exiciting. I didn't like it. I was exhausted in the morning. Also, my left breast developed pain which I really think might be my heart racing. the most scary thing was I was driving home the way I always do and all of a sudden had no idea where I was. I panicked big time. I turned on the wrong street miles from where my turn was. Happened several times and I just quit taking it. Only took it for three weeks - have no withdrawal symptoms other than a wild dream last night but I've been off for three days and my heart seems better. Can't see my psych doc anymore thank you Obama care so looking for a new one.
This drug has really helped me get out of depression with little side effects. However, I have been having crazy vivid dreams ever since I've been on it! I can almost recall all of my dreams from the past week. If you ask me to tell you about my dream last night, I can describe it to you in great details. It's really bizarre and kind of annoying. Some people would like to dream more, but my dreams just don't make any sense. They aren't pleasant at all.
So glad to find this thread! Have been on 50mgs of Pristiq for almost a year. Was a wonder drug for me, felt immediate relief and mood improvement within the first week.
However, the past two weeks, I've suddenly started having very vivid and disturbing nightmares. I haven't dreamed in nearly ten years (that I can recall) because I take a sleeping pill to sleep for anxiety based insomnia. The nightmares were/are brutal. I'm stopping Pristiq and have an appt with the doctor next week. So glad I found thus thread, I was freaking out, thinking something was seriously wrong.
OMG! I have been on Pristiq for over a year. LOVED it while I was taking it, but weening off of it now and I am having the most HORRIBLE nightmares! I recall having vivid dreams (but not nightmares!) while starting to take it, but the nightmares I am having while weening off of it are HORRIBLE and very vivid. I am on 100 mg per day. I will be glad when these symptoms subside!
I have always had an interesting, colorful dream life, but none like the dreams I have experienced since I began taking the prescription medication, Pristiq, 1 week ago. The dream was, literally, what I'd call super-trippy, yet not nightmare-ish. While sleeping, I needed to urinate, but my sub-conscious willed myself not to wake up, so I could continue on my super-trippy carpet ride, and I succeeded in it! In the dream, I was partaking of a hallucinogenic drug called "Zip", which was a form of PCP, that would keep me alert, but not in a hallucinating state, so that I could focus on our quest of staying alive, rescuing our families, and escaping to "the end of the world". The dream was colorful, adventurous, dire, yet light-hearted and fun. Every dream I've had since starting this medication has been equally fabulous!
Yes I do. Each night is like a movie. Seems all similar too but different in the slightest way.
I have been on 100mg of Pristiq for about 5 years now. And yes I do have very vivid dreams.
Hi, yes I do have lots of dreams with Pristiq. I can only say this is a positive thing not a negative!
Yes. I was on Pristiq for 4 months and I had wonderfully vivid dreams. In the morning I felt refreshed and like I learned something from the dreams. I felt peaceful and connected. I was feeling so good after 4 months 50 mg I thought I was “cured.” I went down to 25 mg for a few weeks and then went off completely. Felt great for two months and then started declining. After 4 months off I am just going back on. I have been back on for three weeks. I am having good days an bad days and may have to increase my dose from 50 to 75 or 100. I also need to take PRN lorazepam, which I didn’t have to do before. I had such amazing results the first time on this med I am very hopeful that it will help me again. Anyone else have a similar experience?
My advice to anyone out there. If you are feeling great on this med. STAY on it. When it works it is amazing. . It gives you your life back.
I am on 100mg of Pristiq. Have been on this med for about 5 years. Not sure if it is the drug but yes I do have vivid dreams most nights... not nightmares but very vivid dreams. Can't say I hate it!
I have terrible dreams. I have awakened crying. I will be having a dream and in the dream, telling myself to wake up because this is not real. I have even tried to force a cough in a dream to make it end. It's a horrible feeling.
I have had nightmares and just really really odd dreams with this medication. I can only remember them for a short time after waking up. I also have a problem waking up every 2 to 3 hours to go to the bathroom and yet I can't empty my bladder. I feel so exhausted every day and feel like I've hardly slept. Also, if I miss a dose the withdrawals are almost immediate and I feel horrible. My brain feels like a shock is going off in my head and I feel sick to my stomach. I can't afford to go see my doctor because I developed a disability and had to take a huge cut in pay and still make too much to get Medicaid. Does anyone else have these side effects and how do you deal with the constant urge to urinate and do you have trouble emptying your bladder?
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.